| Model Number |
INFP01 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump was returned to mmd for evaluation.A dhr review was completed and did not show the currently reported issue.During the investigation, mmd found that the pump pcb board had failed, which caused the load set and no flow out alarms to fail.The pump was serviced to correct the issue.
Event or Problem Description
The initial reporter stated that the pump front housing and hinges were damaged.When the pump was returned to mmd for evaluation, load set and no flow out alarms did not operate as expected.They failed to alarm.The initial reporter stated that the complaint had occurred during testing and had not had any adverse effect on a patient.The alarm failure was discovered at moog.(b)(4).